# SDR DHL9872413C

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panels
- Condition: Delaminated
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLOORBOARD NR 105 CRACKED AND DELAMINATING BS 1030 TO 1070 LBL 24 TO 45.  REMOVED CABIN FLOOR PANELS AND REPLACED PER SRM 51-10-1, 8 X 32 AND 10 X 32.  N/R 3680.
